Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 23 yr old female and i was experiencing UTI symptoms. I went to the doctor after doing some research, since this is my first one.

Now i'm one my last couple pills of the antibiotic and the UTI symptoms are just about gone, but now I think I am experiencing yeast infection symptoms.

Is it possible for the UTI to cause a yeast infection? ?

Loading...

It is more likely that the drugs you have been taking have caused yeast infection. Vaginal flora contains of a fungal and bacterial balance. When the bacteria is killed in an antibiotic treatment, fungus may prevail and cause yeast infection and you may end up with strong, yellow discharge that smells real bad or experience redness, dry skin and swelling in the vulva.

So, UTI wouldn’t cause yeast. There are some other causes of yeast infection like being oversensitive to the spermicide from the condoms, different chemicals like vaginal deodorants, excessive douching, harsh washing detergents.

People who suffer from diabetes are more susceptible for yeast as the yeast loves sugar.

Anyway, it is probably antibiotics, so talk to your doctor. You shouldn’t treat it unless you are certain you have it and only a gyn could tell that from examining you.
Reply

Loading...